Evidence for sinoatrial blockade associated with high dose cytarabine therapy.

@article{Stamatopoulos1998EvidenceFS,
  title={Evidence for sinoatrial blockade associated with high dose cytarabine therapy.},
  author={Kostas Stamatopoulos and G. Kanellopoulou and Georgios Vaiopoulos and G Stamatellos and Xenophon Yataganas},
  journal={Leukemia research},
  year={1998},
  volume={22 8},
  pages={759-61}
}
Cytarabine therapy is rarely complicated by cardiotoxicity. The present report describes the clinical course of a 35-year-old female patient with acute myelogenous leukemia in complete remission, who developed sinus bradycardia while on high dose cytarabine as a consolidation therapy. The electrocardiographic findings suggested that bradycardia was most probably the result of sinoatrial blockade. The available information regarding a possible association of cytarabine with disturbances of… CONTINUE READING

From This Paper

Topics from this paper.

Citations

Publications citing this paper.

Similar Papers

Loading similar papers…